# SDR CA100812014

- Difficulty date: July 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 18,525 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Retaining Nut
- Condition: Mismanufactured
- Location: Flap Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) NOTICED THE LT INBD FLAP TO BE TIGHT, LOWERED FLAPS TO INVESTIGATE IF ANY FAULTS WERE PRESENT, THEN NOTICED THAT THE LT INBD FLAP ACTUATOR RETAINING NUT WAS RETREATED BEYOND ACCEPTABLE TOLERANCE.
